1

Topic: Aspartame and pre-menstrual spotting?

Hello

I've suffered from pre-menstrual spotting for a long time. I start to spot from around 5-8 days past ovulation and normally have a reasonable luteal phase of 12-13 days. My doctor has failed to find any cause for it - I took progesterone supplements with no effect and had my progesterone levels checked - they were normal. I also tried B6 vits also with no effect. I'm up to date with smears and std tests. It bothers me because it's a nuisance and because I believe it's making it difficult for me to conceive.

I have two children, but the first took 10 months to conceive and the second one took 17 months. We are now trying to conceive a third (and last!) and I am concerned that it is going to take a long time due to this luteal phase defect. I'm 36. My second child is 8 months old now, and since my periods returned (4 months after he was born) my spotting has got increasingly worse each month. I now also spot for several days after my period has finished (it returns). Not only that, but my luteal phase seems to be shrinking by two days each month and last month was only 9 days. I have spoken to my doctor but he has just fobbed me off with vitamins (E and A) which have no (or even a possibly negative) effect.

During my research into this I discovered on your website that aspartame can cause menstrual problems. I can't find any more details about this though.

Is it possible that aspartame is affecting my cycles like this? Can you point me to any articles/research about this? I have also read that it can affect the pituitary gland and I guess since that is related to the production of Follicle stimulating hormone and luteinising hormone there could be a link? I'd really appreciate and comments or information you have.

I have cut out aspartame from the first day of my current cycle (3 days ago). I was using it in tea and coffee, drinking lots of energy drinks and only yesterday discovered that it is in my vitamin drink that I take every day!! I'm hoping that I'll see some good effects from cutting it out.

Thanks for your time!

Last edited by R&R (02-10-2010 4:35 am)

2

Re: Aspartame and pre-menstrual spotting?

Anyone??

Re: Aspartame and pre-menstrual spotting?

You came to the right place for some answers. The research for BOTH aspartame and Splenda show adverse effects on fertility and hormone production in both the male and female lab animals. Aspartame penetrates into the brain, and does cause neurotoxic damage affecting the hypothalamus and pituitary glands, which daisy chains to the thyroid - also a hormone depot.

Male and female mice had infertility issues from Splenda, and male mice had hind leg paralysis, which is in the prostate arena.

Whenever aspartame and the other diet sweeteners are used and health issues are present (especially those that your doctor cannot identify), REMOVE THE ASPARTAME  - beyond any doubt.

Give this 6-weeks to three months to see improvement, which is 2 to 3 cycles for you.

You need to detox from these chemicals, and then replace the nutrients these roxins rob from your body by taking a quality multi-vitamin and mineral, a vitamin C, and a B-Complex.

Only use progesterone cream after ovulation if your breasts get sore. It can be applied under the breasts, under the arms, and/or inside the thighs.

4

Re: Aspartame and pre-menstrual spotting?

Thanks very much - I will let you know how I get on! Keep up the good work.

5

Re: Aspartame and pre-menstrual spotting?

Hello again,

do you recommend taking the B complex vitamins every day or only after I've ovulated? Thanks!

Re: Aspartame and pre-menstrual spotting?

B Complex is a critical blend of the B vitamins, and it is very important for women, especially if menstrual issues occur or have occurred. Take a B-100 Complex five times a week.

When NOT detoxing, I recommend taking all your quality vitamins just five times a week and letting your body take a break on the weekends. Take your vits during the week when you are on a schedule anyway. B-Vitamins should be taken in the morning because they are a diuretic and you will urinate more; it will stain your urine yellow, also. Expect that with no worries.